Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
teen123

Moisturiser = Yellow Skin?

Recommended Posts

I'm just starting my second week of the regimen (cleanser, treatment and moisturiser), and was wondering why my skin goes yellow when I put the moisturiser on. Am I putting too much on? I am putting the two full pumps as instructed.

Thanks

Share this post


Link to post
Share on other sites

The moisturizer is yellow, therefore you will have a yellowish tint on your skin right after you apply it. No, you're not putting too much on don't worry.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×